Gauss formula and symmetric extensions of the Laplacian on configuration spaces

Finkelshtein DL, Kondratiev Y, Röckner M, Konstantinov AY (2001)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 4(4): 489-509.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We prove an analogue of the classical Gauss formula for the configuration space Gamma(Lambda) over a domain Lambda of R-d and study symmetric extensions of the corresponding Laplacian on Gamma(Lambda).
Erscheinungsjahr
Zeitschriftentitel
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Band
4
Ausgabe
4
Seite(n)
489-509
ISSN
PUB-ID

Zitieren

Finkelshtein DL, Kondratiev Y, Röckner M, Konstantinov AY. Gauss formula and symmetric extensions of the Laplacian on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2001;4(4):489-509.
Finkelshtein, D. L., Kondratiev, Y., Röckner, M., & Konstantinov, A. Y. (2001). Gauss formula and symmetric extensions of the Laplacian on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 4(4), 489-509. doi:10.1142/S0219025701000656
Finkelshtein, D. L., Kondratiev, Y., Röckner, M., and Konstantinov, A. Y. (2001). Gauss formula and symmetric extensions of the Laplacian on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 4, 489-509.
Finkelshtein, D.L., et al., 2001. Gauss formula and symmetric extensions of the Laplacian on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 4(4), p 489-509.
D.L. Finkelshtein, et al., “Gauss formula and symmetric extensions of the Laplacian on configuration spaces”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 4, 2001, pp. 489-509.
Finkelshtein, D.L., Kondratiev, Y., Röckner, M., Konstantinov, A.Y.: Gauss formula and symmetric extensions of the Laplacian on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 4, 489-509 (2001).
Finkelshtein, DL, Kondratiev, Yuri, Röckner, Michael, and Konstantinov, AY. “Gauss formula and symmetric extensions of the Laplacian on configuration spaces”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 4.4 (2001): 489-509.